# SDR DLM88080598

- Difficulty date: April 16, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 38,363 hours, 28,278 cycles
- Engine: Pwa JT8D219
- Engine time: 27,371 hours, 27,281 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Part number: A400G1
- Part serial: P80210
- Condition: Stuck
- Location: Apu
- Part time: 27,371 hours, 27,281 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

OUTBOUND CREW OF FLT 782 CALLED MTC TO REPORT CLOCKS INOP.  MX FOUND THE MAIN BATTERY CHARGER INOP AND BATTERIES LOW.  REPLACED CHARGER AND BATTERIES AND CLEARED ITEM.  WHEN CREW NEXT ATTEMPTED TO START APU THEY HAD A FAULT LIGHT AND ECU FAULTED THE STARTER MOTOR.  MTC INVESTIGATED AND FOUND STARTER MOTOR SHOWED SIGNS OF ELECTRICAL OVERHEAT AND DAMAGED.  ELECTRICAL HARNESS FOR STARTER AND APU GEN ALSO DAMAGED.  REPLACED APU ASSY PER M/M.  REPLACED R2-63 RELAY PER M/M MCO/PLAC REMOVED.
